# SDR DLM11000558

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N805DE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 36,137 hours, 4,662 cycles
- Engine: Pwa PW4460
- Engine time: 32,414 hours, 4,466 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmc
- Part number: 8010003
- Part serial: F22706
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 1 ENG INDICATIONS FLUCTUATING AT CRUISE FL350.  FUEL FLOW N1, N2 EPR ALL FLUCUATING SLIGHTLY BUT NOTICABLE.  REPLACED NR 1 FMU PER M/M.  LEAKED CHECKED SATISFACTORY, RAN ENGINE PER PFHB, ENGINE TEST NUMBER 3 ALL CHECKS SATISFACTORY.
